Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Shannon sampling and function reconstruction from point values


Authors: Steve Smale and Ding-Xuan Zhou
Journal: Bull. Amer. Math. Soc. 41 (2004), 279-305
MSC (2000): Primary 68T05, 94A20; Secondary 68P05, 42B10
Published electronically: April 13, 2004
MathSciNet review: 2058288
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 68T05, 94A20, 68P05, 42B10

Retrieve articles in all journals with MSC (2000): 68T05, 94A20, 68P05, 42B10


Additional Information

Steve Smale
Affiliation: Toyota Technological Institute at Chicago, 1427 East 60th Street, Chicago, Illinois 60637
Email: smale@math.berkeley.edu

Ding-Xuan Zhou
Affiliation: Department of Mathematics, City University of Hong Kong, 83 Tat Chee Avenue, Kowloon, Hong Kong, China
Email: mazhou@math.cityu.edu.hk

DOI: http://dx.doi.org/10.1090/S0273-0979-04-01025-0
PII: S 0273-0979(04)01025-0
Keywords: Learning theory, sampling theory, regularization, rich data
Received by editor(s): October 28, 2003
Published electronically: April 13, 2004
Additional Notes: The first author is partially supported by NSF grant 0325113.
The second author is supported partially by the Research Grants Council of Hong Kong [Project No. CityU 103303] and by City University of Hong Kong [Project No. 7001442].
Dedicated: Dedicated to the memory of René Thom
Article copyright: © Copyright 2004 American Mathematical Society